Recep Tayyip Erdoğan Üniversitesi
Akademik Veri Yönetim Sistemi
Yayınlar & Eserler
SCI,SSCI,AHCI İNDEKSLERİNE GİREN DERGİLERDE YAYINLANAN MAKALELER
Halilov H., Kutlu K., Güler B.Ö. , "Solution of Mixed Problem with Periodic Boundary Condition for Quasi-linear Euler-Bernoulli Equation", HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.39, pp.417-428, 2010
Kutlu K., "On Non-Homogeneous Riemann Boundary Value Problem", TURKISH JOURNAL OF MATHEMATICS, vol.24, pp.251-257, 2000
Kutlu K., "Homogeneous Riemann Boundary Value Problem ", TURKISH JOURNAL OF MATHEMATICS, vol.20, pp.399-411, 1996
DİĞER DERGİLERDE YAYINLANAN MAKALELER
Halilov H., Güler B.Ö. , Kutlu K. , "Examination of dependency on initial conditions of solution of a mixed problem with periodic boundary condition for a class of quasi-linear Euler-Bernoulli equation", New Trends in Mathematical Sciences, vol.2, pp.50-57, 2018
Halilov H., Güler B.Ö. , Kutlu K. , "Dependency of the Solution of a Class of Quartic Partial Di erential Quasilinear Equation With Periodic Boundary Condition on epsilon", General Mathematics Notes, vol.28, no.1, pp.59-71, 2015
Halilov H., Kutlu K. , Güler B.Ö. , "Examination of Mixed Problem with Periodic Boundary Condition for a Class of Quartic Partial Differential Quasi Linear equation ", International Electronic Journal of Pure and Applied Mathematics, vol.1, pp.417-428, 2010
Kutlu K., "On Characteristic Adjoint Singular Integral Equation of Riemann Boundary Value Problem", Analele Universitatii de Vest din Timisoara Seria Matematica-Informatica, vol.41, no.1, pp.125-129, 2003
Kutlu K., "On Riemann Boundary Value Problem", Analele Universitatii din Timişaora Seria Matematica-Informatica , vol.38, pp.89-90, 2000
Kutlu K. , "On Rieamann Boundary Value Problem", Journal of the Indian Academy of Mathematics, vol.21, no.2, pp.181-191, 1999
Kutlu K., "On Riemann Boundary Value Problem and Characteristic Singular Integral Equation", Bulletin Calcuta Math. Soc., vol.89, pp.65-70, 1997
HAKEMLİ KONGRE / SEMPOZYUMLARIN BİLDİRİ KİTAPLARINDA YER ALAN YAYINLAR
Ahmad I., Mukhtar B., Kutlu K. , Ahmad F., "A simple neuro-Heuristic computational intelligence algorithm for thin film flow equation arising in physical models", 16th IEEE International Conference on Machine Learning and Applications, Cancun, MEKSIKA, 12-21 Aralık 2017, pp.556-561 (Link)
Kutlu K. , "On Bounded Starlike Function of Complex Order", 28. Ulusal Matematik Sempozyumu, ANTALYA, TÜRKIYE, 7-9 Eylül 2015, ss.35-35
Halilov H., Kutlu K. , "Matematik Eğitiminde Bilişsel (Beyin) Psikolojinin Kullanımı", 13. Matematik Sempozyumu (Bilimin Çeliği Matematik), KARABÜK, TÜRKIYE, 15 Mayıs - 17 Nisan 2014, ss.363-364
Halilov H., Güler B.Ö. , Kutlu K. , "Dependence on Inıtial Conditions of a Solution to a Mixed Problem with Periodic Boundary Condition for a Class of Quasi-Linear Euler-Bernoulli Equation ", 3. International Conference of the Georgian Mathematical Union, Batum, GURCISTAN, 2-9 Eylül 2012, pp.115-116
Halilov H., Kutlu K. , Güler B.Ö. , "Bir Sınıf Yarı Doğrusal Euler-Bernoulli Denklemi için Devirli Sınır Koşullu Karışık Problemin Çözümünün Kararlılığı", 6. Ankara Matematik Günleri, ANKARA, TÜRKIYE, 2-3 Haziran 2011, ss.101-101
Halilov H., Güler B.Ö. , Kutlu K. , "Yarı Doğrusal Euler-Bernoulli Denklemi için Devirli Sınır Koşullu Karışık Problemin Çözümünün Epsilona Bağlılığının İncelenmesi ", 5. Ankara Matematik Günleri, ANKARA, TÜRKIYE, 3-4 Haziran 2010, ss.88-88
Halilov H., Kutlu K. , Güler B.Ö. , "Investigation of the Non-Linear Vibration Problem", International Symposium on Engineering and Architectural Science of Balkan, Caucasus and Turkic Republics, ISPARTA, TÜRKIYE, 22-24 Ekim 2009, pp.78-83
Halilov H., Kutlu K. , "Bazı Büyük Türk Bilginlerinin Matematiğin Gelişmesindeki Rolü ve Müstesna Katkıları", Bilim Tarihi, Felsefesi ve Sosyolojisi Çalışma Grubu IV. Ulusal Sempozyumu , MANİSA, TÜRKIYE, 4-6 Aralık 2009, ss.54-54
Kutlu K. , "On a Subclass of Starlike Functions of Complex Order", 1. Türk Dünyası Matematik Sempozyumu, ELAZIĞ, TÜRKIYE, 29 Haziran - 2 Temmuz 1999, pp.77-77
Kutlu K. , "Sınırlı Fonksiyonlar Sınıfı Üzerinde Homojen Riemann Sınır Değer Problemi", Atatürk Üniversitesi 40. Kuruluş Yılı Matematik Sempozyumu, ERZURUM, TÜRKIYE, 20-22 Mayıs 1998, ss.57-61
Kutlu K. , "Düzgün Olmayan Açık Eğrinin Uç Noktalarında Cauchy Tipli İntegralin Davranışı", Matematik ve Mekanik Üzerine XI. Genç Alimler Konferansı, Bakü, AZERBAYCAN, 16-17 Haziran 1994, pp.114-116
KİTAP ve KİTAP BÖLÜMLERİ
Kutlu K., "Genel Matematiğe Giriş I. Cilt ", Efil Yayınevi, ANKARA, 2010
Kutlu K., "Genel Matematiğe Giriş Problemler ve Çözümleri", Efil Yayınevi, ANKARA, 2010
Kutlu K., "Genel Matematiğe Giriş II. Cilt ", Efil Yayınevi, ANKARA, 2010
DİĞER YAYINLAR
Kutlu K. , "Açık eğri Üzerinde Riemann Sınır Değer Problemi Üzerine", Sunum, pp.60-66, 1995
Akademik Veri Yönetim Sistemi | All Rights Reserved | Abis Teknoloji © 2019
Recep Tayyip Erdoğan Üniversitesi BAP Koordinasyon Birimi